@article{BSMF_1965__93__155_0, author = {Lions, Jacques-Louis}, title = {Sur certaines \'equations paraboliques non lin\'eaires}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {155--175}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {93}, year = {1965}, doi = {10.24033/bsmf.1620}, mrnumber = {33 #2966}, zbl = {0132.10601}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.1620/} }
TY - JOUR AU - Lions, Jacques-Louis TI - Sur certaines équations paraboliques non linéaires JO - Bulletin de la Société Mathématique de France PY - 1965 SP - 155 EP - 175 VL - 93 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.1620/ DO - 10.24033/bsmf.1620 LA - fr ID - BSMF_1965__93__155_0 ER -
%0 Journal Article %A Lions, Jacques-Louis %T Sur certaines équations paraboliques non linéaires %J Bulletin de la Société Mathématique de France %D 1965 %P 155-175 %V 93 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.1620/ %R 10.24033/bsmf.1620 %G fr %F BSMF_1965__93__155_0
Lions, Jacques-Louis. Sur certaines équations paraboliques non linéaires. Bulletin de la Société Mathématique de France, Tome 93 (1965), pp. 155-175. doi : 10.24033/bsmf.1620. https://www.numdam.org/articles/10.24033/bsmf.1620/
[1] Un théorème de compacité, C. R. Acad. Sc., t. 256, 1963, p. 5042-5044. | MR | Zbl
. -[2] Non linear elliptic boundary value problems, Bull. Amer. math. Soc., t. 69, 1963, p. 862-874. | MR | Zbl
. -[3] Strongly non linear parabolic boundary value problems, Amer. J. Math., t. 86, 1964, p. 339-357. | MR | Zbl
. -[4] Non coercive boundary value problem (à paraître).
and . -[5] Non linear evolution equations in Banach spaces (à paraître).
. -[6] Quelques résultats de Viik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. math. France, t. 93, 1965, p. 97-107. | Numdam | MR | Zbl
et . -[7] Équations différentielles opérationnelles dans les espaces de Hilbert, Centro Internazionale Matematico Estivo [30 mai-8 juin 1963] : Equazioni differenziale astratte, n° 2, 71 pages. - Roma, Cremonese, 1963. | Zbl
. -[8] Singular perturbations and some non linear boundary value problems, Mathematical Research Center, University of Wisconsin, Report 421, 36 pages.
. -[9] Quelques remarques sur certains problèmes d'évolution non linéaires, Congresso della Società Italiana per il Progresso delle Scienze [octobre 1964. Cagliari-Sassari] (à paraître). | Zbl
. -[10] Théorie de l'interpolation des opérateurs et applications (Ouvrage en préparation).
et . -[11] Monotone (non linear) operators in Hilbert space, Duke math. J., t. 29, 1962, p. 341-346. | MR | Zbl
. -[12] Sur un problème de Fichera [en russe], Doklady Akad. Nauk S.S.S.R., t. 157, 1964, p. 1297-1300. | Zbl
. -[13] Systèmes différentiels quasi-linéaires fortement elliptiques sous forme divergente [en russe], Trudy Moskovskogo Mat. Obč., t. 12, 1963, p. 125-184.
. -[14] Résolution de problèmes aux limites pour équations paraboliques quasi-linéaires d'ordre quelconque [en russe], Mat. Sbornik, t. 59, 1962, p. 289-335.
. -- The weighted Inertia-Energy-Dissipation principle, Mathematical Models and Methods in Applied Sciences, Volume 35 (2025) no. 02, p. 223 | DOI:10.1142/s0218202525400019
- On the existence and Hölder regularity of solutions to some nonlinear Cauchy–Neumann problems, Journal of Evolution Equations, Volume 23 (2023) no. 3 | DOI:10.1007/s00028-023-00899-7
- Symmetry and monotonicity results for solutions of vectorial 𝑝-Stokes systems, Transactions of the American Mathematical Society, Volume 376 (2023) no. 5, p. 3493 | DOI:10.1090/tran/8867
- A 3D isothermal model for nematic liquid crystals with delay terms, Discrete and Continuous Dynamical Systems - S, Volume 15 (2022) no. 8, p. 2117 | DOI:10.3934/dcdss.2022097
- Variational resolution of outflow boundary conditions for incompressible Navier–Stokes, Nonlinearity, Volume 35 (2022) no. 11, p. 5553 | DOI:10.1088/1361-6544/ac8fd8
- Asymptotic behavior result for obstacle parabolic problems with measure data, Advances in Operator Theory, Volume 6 (2021) no. 1 | DOI:10.1007/s43036-020-00113-2
- Stochastic PDEs via convex minimization, Communications in Partial Differential Equations, Volume 46 (2021) no. 1, p. 66 | DOI:10.1080/03605302.2020.1831017
- A minimization procedure to the existence of segregated solutions to parabolic reaction-diffusion systems, Communications in Partial Differential Equations, Volume 46 (2021) no. 12, p. 2268 | DOI:10.1080/03605302.2021.1931884
- Time-Periodic Weak Solutions to Incompressible Generalized Newtonian Fluids, Journal of Mathematical Fluid Mechanics, Volume 23 (2021) no. 3 | DOI:10.1007/s00021-021-00576-0
- Weighted Energy-Dissipation principle for gradient flows in metric spaces, Journal de Mathématiques Pures et Appliquées, Volume 127 (2019), p. 1 | DOI:10.1016/j.matpur.2018.06.022
- Existence of Regular Time-Periodic Solutions to Shear-Thinning Fluids, Journal of Mathematical Fluid Mechanics, Volume 21 (2019) no. 2 | DOI:10.1007/s00021-019-0435-4
- Dynamic Perfect Plasticity as Convex Minimization, SIAM Journal on Mathematical Analysis, Volume 51 (2019) no. 2, p. 672 | DOI:10.1137/17m1148864
- Fast and Robust Online Dynamic System Identification, Advanced Solutions in Diagnostics and Fault Tolerant Control, Volume 635 (2018), p. 215 | DOI:10.1007/978-3-319-64474-5_18
- Weighted Energy-Dissipation approach to doubly nonlinear problems on the half line, Journal of Evolution Equations, Volume 18 (2018) no. 1, p. 49 | DOI:10.1007/s00028-017-0390-6
- A variational approach to Navier–Stokes, Nonlinearity, Volume 31 (2018) no. 12, p. 5664 | DOI:10.1088/1361-6544/aae722
- Numerical analysis for generalized Forchheimer flows of slightly compressible fluids, Numerical Methods for Partial Differential Equations, Volume 34 (2018) no. 1, p. 228 | DOI:10.1002/num.22194
- From Non-symmetric Particle Systems to Non-linear PDEs on Fractals, Stochastic Partial Differential Equations and Related Fields, Volume 229 (2018), p. 503 | DOI:10.1007/978-3-319-74929-7_34
- A variational principle for nonpotential perturbations of gradient flows of nonconvex energies, Journal of Differential Equations, Volume 262 (2017) no. 6, p. 3737 | DOI:10.1016/j.jde.2016.12.002
- Determining form and data assimilation algorithm for weakly damped and driven Korteweg–de Vries equation — Fourier modes case, Nonlinear Analysis: Real World Applications, Volume 36 (2017), p. 287 | DOI:10.1016/j.nonrwa.2017.01.010
- Convergence in C([0,T];L2(Ω)) of weak solutions to perturbed doubly degenerate parabolic equations, Journal of Differential Equations, Volume 260 (2016) no. 11, p. 7821 | DOI:10.1016/j.jde.2016.02.004
- Uniqueness of weak solutions for fractional Navier-Stokes equations, Frontiers of Mathematics in China, Volume 10 (2015) no. 1, p. 33 | DOI:10.1007/s11464-014-0370-x
- A high regularity result of solutions to modifiedp-Stokes equations, Nonlinear Analysis: Theory, Methods Applications, Volume 118 (2015), p. 97 | DOI:10.1016/j.na.2014.10.017
- Sensitivity of life insurance reserves via Markov semigroups, Scandinavian Actuarial Journal, Volume 2015 (2015) no. 2, p. 124 | DOI:10.1080/03461238.2013.794436
- A Note on the Existence and Uniqueness of Time-Periodic Electro-rheological Flows, Acta Applicandae Mathematicae, Volume 132 (2014) no. 1, p. 237 | DOI:10.1007/s10440-014-9897-9
- On a 3D isothermal model for nematic liquid crystals accounting for stretching terms, Zeitschrift für angewandte Mathematik und Physik, Volume 64 (2013) no. 1, p. 69 | DOI:10.1007/s00033-012-0219-7
- Parabolic equations with nonlinear singularities, Nonlinear Analysis: Theory, Methods Applications, Volume 74 (2011) no. 1, p. 114 | DOI:10.1016/j.na.2010.08.023
- On the Approximation-Solvability of Nonlinear Functional Equations in Normed Linear Spaces, Numerical Analysis of Partial Differential Equations (2010), p. 341 | DOI:10.1007/978-3-642-11057-3_15
- Quelques Problemés de la Theorie des Equations Non Linéaires D'évolution, Problems in Non-Linear Analysis (2010), p. 189 | DOI:10.1007/978-3-642-10998-0_7
- On the global regularity of shear thinning flows in smooth domains, Journal of Mathematical Analysis and Applications, Volume 349 (2009) no. 2, p. 335 | DOI:10.1016/j.jmaa.2008.09.009
- On the use of the notion of suitable weak solutions in CFD, International Journal for Numerical Methods in Fluids, Volume 57 (2008) no. 9, p. 1153 | DOI:10.1002/fld.1853
- Issues for a Mathematical Definition of LES, Numerical Mathematics and Advanced Applications (2006), p. 796 | DOI:10.1007/978-3-540-34288-5_78
- On the regularity of flows with Ladyzhenskaya Shear‐dependent viscosity and slip or non‐slip boundary conditions, Communications on Pure and Applied Mathematics, Volume 58 (2005) no. 4, p. 552 | DOI:10.1002/cpa.20036
- Nonlinear degenerate parabolic equations with measure data, Nonlinear Analysis: Theory, Methods Applications, Volume 61 (2005) no. 7, p. 1269 | DOI:10.1016/j.na.2005.01.103
- On the construction of suitable solutions to the Navier–Stokes equations and questions regarding the definition of large eddy simulation, Physica D: Nonlinear Phenomena, Volume 207 (2005) no. 1-2, p. 64 | DOI:10.1016/j.physd.2005.05.014
- On Some Boundary Value Problems for Flows with Shear Dependent Viscosity, Variational Analysis and Applications, Volume 79 (2005), p. 161 | DOI:10.1007/0-387-24276-7_12
- Mathematical analysis of a spectral hyperviscosity LES model for the simulation of turbulent flows, ESAIM: Mathematical Modelling and Numerical Analysis, Volume 37 (2003) no. 6, p. 893 | DOI:10.1051/m2an:2003060
- Large Time Behavior of Solutions to the Neumann Problem for a Quasilinear Second Order Degenerate Parabolic Equation in Domains with Noncompact Boundary, Journal of Differential Equations, Volume 174 (2001) no. 2, p. 253 | DOI:10.1006/jdeq.2000.3948
- Some Developments on Navier-Stokes Equations in the Second Half of the 20th Century, Development of Mathematics, 1950–2000 (2000), p. 1049 | DOI:10.1007/978-3-0348-8968-1_36
- On the Vanishing Viscosity Approximation of a Time Dependent Hamilton-Jacobi Equation, Recent Trends in Nonlinear Analysis (2000), p. 59 | DOI:10.1007/978-3-0348-8411-2_8
- Nonlinear parabolic equations with p-growth and unbounded data, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 328 (1999) no. 4, p. 291 | DOI:10.1016/s0764-4442(99)80212-2
- Monotone iterative method for nonlinear discontinuous parabolic differential equations, Wuhan University Journal of Natural Sciences, Volume 3 (1998) no. 4, p. 389 | DOI:10.1007/bf02830034
- L ∞-solutions for some nonlinear degenerate elliptic and parabolic equations, Annali di Matematica Pura ed Applicata, Volume 169 (1995) no. 1, p. 67 | DOI:10.1007/bf01759349
- Existence, uniqueness and regularity of solution of the equations of a turbulence model for incompressible fluids, Applicable Analysis, Volume 43 (1992) no. 3-4, p. 245 | DOI:10.1080/00036819208840063
- High order nonlinear parabolic equations, Journal of Soviet Mathematics, Volume 56 (1991) no. 4, p. 2557 | DOI:10.1007/bf01097353
- An existence result for a class of nonlinear evolution equations in Banach spaces, Nonlinear Analysis: Theory, Methods Applications, Volume 6 (1982) no. 7, p. 711 | DOI:10.1016/0362-546x(82)90041-4
- The abstract equations, Partial differential equations: time-periodic solutions (1982), p. 288 | DOI:10.1007/978-94-009-7672-6_8
- Analysis of Galerkin Approximations of a Class of Pseudomonotone Diffusion Problems, SIAM Journal on Mathematical Analysis, Volume 12 (1981) no. 6, p. 917 | DOI:10.1137/0512077
- Nonlinear elliptic and parabolic equations, Journal of Soviet Mathematics, Volume 12 (1979) no. 5, p. 475 | DOI:10.1007/bf01089137
- Some nonlinear parabolic variational inequalities, Israel Journal of Mathematics, Volume 22 (1975) no. 3-4, p. 304 | DOI:10.1007/bf02761596
- Nonlinear Evolution Equations with Application to Parabolic Differential Equations, Mathematische Nachrichten, Volume 68 (1975) no. 1, p. 265 | DOI:10.1002/mana.19750680119
- Nonlinear operators of monotone type in reflexive Banach spaces and nonlinear perturbations, Hiroshima Mathematical Journal, Volume 4 (1974) no. 1 | DOI:10.32917/hmj/1206137159
- Bibliographie, Operateurs Maximaux Monotones - Et Semi-Groupes De Contractions Dans Les Espaces De Hilbert, Volume 5 (1973), p. 173 | DOI:10.1016/s0304-0208(08)72388-0
- Remarks on some nonlinear evolution problems arising in Bingham flows, Israel Journal of Mathematics, Volume 13 (1972) no. 1-2, p. 155 | DOI:10.1007/bf02760235
- Über eine Klasse nichtlinearer abstrakter Wellengleichungen im Hilbert‐Raum, Mathematische Nachrichten, Volume 52 (1972) no. 1-6, p. 371 | DOI:10.1002/mana.19720520127
- Weak Nonlinear Dispersive Waves: A Discussion Centered Around the Korteweg–De Vries Equation, SIAM Review, Volume 14 (1972) no. 4, p. 582 | DOI:10.1137/1014101
- Nonlinear evolution equations in Banach spaces, Journal of Differential Equations, Volume 9 (1971) no. 3, p. 608 | DOI:10.1016/0022-0396(71)90027-1
- On strongly nonlinear parabolic equations, Journal of Functional Analysis, Volume 7 (1971) no. 1, p. 147 | DOI:10.1016/0022-1236(71)90050-4
- A class of nonlinear operator equations and certain equations of mechanics, Siberian Mathematical Journal, Volume 12 (1971) no. 2, p. 251 | DOI:10.1007/bf00969046
- On the existence of solutions of some non-linear parabolic equations, Hiroshima Mathematical Journal, Volume 34 (1970) no. 2 | DOI:10.32917/hmj/1206138228
- Sur la résolution numérique de l'équation ∂u∂t+u∂u∂x−∈∂∂x(∥∂u∂x∥∂u∂x)=0, Journal of Differential Equations, Volume 8 (1970) no. 1, p. 56 | DOI:10.1016/0022-0396(70)90039-2
- Sur une classe de problèmes d'évolution non linéaires, Journal of Differential Equations, Volume 6 (1969) no. 2, p. 345 | DOI:10.1016/0022-0396(69)90023-0
- Topics in singular perturbations, Advances in Mathematics, Volume 2 (1968) no. 4, p. 365 | DOI:10.1016/0001-8708(68)90023-6
- Sur la stabilité et la convergence de la méthode des pas fractionnaires, Annali di Matematica Pura ed Applicata, Volume 79 (1968) no. 1, p. 191 | DOI:10.1007/bf02415183
- On the approximation-solvability of nonlinear equations, Mathematische Annalen, Volume 177 (1968) no. 2, p. 156 | DOI:10.1007/bf01350791
- Nonlinear functional equations in Banach spaces and elliptic super-regularization, Mathematische Zeitschrift, Volume 105 (1968) no. 3, p. 177 | DOI:10.1007/bf01109897
- NON-LINEAR MONOTONE OPERATORS IN BANACH SPACES, Russian Mathematical Surveys, Volume 23 (1968) no. 2, p. 117 | DOI:10.1070/rm1968v023n02abeh001239
- Singular perturbations and nonlinear parabolic boundary value problems, Journal of Mathematical Analysis and Applications, Volume 17 (1967) no. 2, p. 248 | DOI:10.1016/0022-247x(67)90150-3
- Optimisation pour certaines classes d'équations d'évolution non linéaires, Annali di Matematica Pura ed Applicata (1923 -), Volume 72 (1966) no. 1, p. 275 | DOI:10.1007/bf02414339
Cité par 68 documents. Sources : Crossref